# SDR AALA202104099008

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 24,044 hours, 4,926 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L416972
- Condition: Delaminated
- Location: Cockpit Right
- Part time: 24,044 hours, 4,926 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT RIGHT REAR SIDE WINDOW DELAMINATED. REPLACED R3 WINDOW ASSEMBLY REF AMM 56-11-12.
